# SDR Z1RA2017082100005

- Difficulty date: August 13, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76D
- Aircraft serial: 761038
- Aircraft time: 1,257 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: 7665005801114
- Part serial: B34601147
- Condition: Leaking
- Location: Mlg
- Part time: 1,257 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 SERVO BYPASS WHEN GEAR UP SELECTED. HYDRAULIC LEAK.
